# SDR CALA9701593

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- Engine: Ge CF650C2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust  Nozzle
- Part number: 9105M90G07
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 CRACK IN #2 ENGINE EXHAUST NOZZLE. THE #2 ENGINE EXHAUST NOZZLE WAS REPLACED IAW MM 78-11-08.
